# SDR FDEA201109224069

- Difficulty date: September 22, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 44,560 hours, 22,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361251920001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LONGITUTIONAL BEAM 3L BETWEEN FRAME 11 AND FRAME 13 CORRODED 4 SQ IN.  R & R "T" CAP ON LONGITUTIONAL BEAM FROM FRAME 11 TO FRAME 15 IAW SRM 51-40-21, PAR 6, DUE TO CORROSION BEING OUT OF LIMITS WITH MATERIAL LOSS OF .014, STARTING AT .079 AND ENDING AT .065 IAW SRM 21-73-111.
